# SDR QXEA2013031400623

- Difficulty date: March 14, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 624.5 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 27S CORRODED BS 624.5.  REMOVED CORROSION ON SPLICE AT X 624.5 STR 27S IAW SRM (R12) 51-21-00-00-02.  NO REPAIRS ALLOWED IAW SRM (R12) 53-40-03-00-01.  REMOVED DAMAGED SPLICE IAW SRM (R12) 51-42-05-02-01 AND 51-40-15-02-01.  REPAIR  BY REPLACEMENT IAW SRM (R12) 51-10-00-00-01.  LOCATED AND MATCH DRILLED NEW STRINGER SPLICE IAW SRM 51-40-07-02-01, REV12.  OK TO INSTALL NEW SPLICE.  SURFACE TREATED STRINGER IAW SRM 51-25-10-02-01 REV12.  APPLIED SEALANT IAW Q400 SRM 51-23-00-00-01 REV12.  INSTALLED RIVETS IAW SRM 51-42-05-02-01, REV 12.  INSTALLED HI-LITES IAW SRM 51-40-15-02-01, REV 12.  APPLIED TOP COAT AND AV8 ON 27S STA 624.5 IAW SRM 51-25-15-02-01, REV12 AND AMM 51-25-01-390-801, REV 40.
